www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/15529

Title: Calabi-Yau algebras and their deformations
Authors: He, Ji-Wei
Van Oystaeyen, Fred
ZHANG, Yinhuo
Issue Date: 2013
Citation: BULLETIN MATHEMATIQUE DE LA SOCIETE DES SCIENCES MATHEMATIQUES DE ROUMANIE, 56 (3), p. 335-347
Abstract: This is a survey of our joint works on graded Calabi-Yau algebras, Calabi-Yau Hopf algebras and their PBW-deformations.
Notes: He, JW (reprint author), Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China. jwhe@usx.edu.cn; fred.vanoystaeyen@ua.ac.be; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/15529
ISI #: 000323913200007
ISSN: 1220-3874
Category: A1
Type: Journal Contribution
Validation: ecoom, 2014
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.